*** Please note, only 3 packs per customer may be purchased*** Nurofen 200 mg Caplets Active Ingredient: Ibuprofen 200mg Uses: For the relief of migraine-headaches, backache, dental pain, neuralgia and period pains as well as rhe ....
This powerful anti-inflammatory contains the active ingredient ibuprofen that provides relief for mild to moderate pains including fever, body pains, period pain, cold and flu pain, inflammation, fever, and muscular pains.
Nurofen Plus 12 Tablets works both at the site of pain and also reduces the bodys response to pain signals. Powerful dual action. Targeted relief for pain.pharmacy only. Fast and powerful relief from: Migraine. Back pain. Headache. Neuralgia. Cramping period pain. Rheumatic pain. Dental pain. Muscular pain.
WARNING!; PROLONG USE OF THIS PRODUCT MAY CAUSE ADDICTION DO NOT USE FOR MORE THAN 3 DAYS AND IF SYMPTOMS PERSIST PLEASE SEEK MEDICAL ADVICE For fast-acting relief from strong pain, theres no stronger painkiller available without prescription than Nurofen Plus. Using the powerful combination of ibuprofen and codeine. Nurofen Plus starts working right at the site of your pain, to
Nurofen for Children Orange reduces temperature including fever caused by immunisation and soothes away pain fromTeethingToothacheEaracheSore throatsHeadacheMinor achesSprainsHow to UseOnly give this product to a baby under 3 months old if your doctor tells you to.Use the syringe inside to measure the dose accurately see leaflet for details. Push the syringe firmly into the neck of the bottle and